I started noticing the swelling shortly after starting the medication. Is this a common or a severe side effect?
Yes it can cause an allergic reaction such as "unexplained swelling", which is a SERIOUS SIDE EFFECT WHICH MUST BE REPORTED TO YOUR DOCTOR ASAP.-
Report side effects to FDA at 1-800-FDA-1088.
CONTACT YOUR DOCTOR.
I hope nothing too serious comes from this and I wish you the best of the best.
- Remeron Information for Consumers
- Remeron Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remeron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Posted 9 Feb 2011 • 1 answer
Posted 19 Jul 2011 • 1 answer
Posted 30 Aug 2012 • 1 answer
Posted 26 May 2013 • 3 answers
Posted 31 Jan 2018 • 1 answer